bannednutritionnapsgear

Looking for some help

Lucygoosey

New member
Member
Hi all.
My boyfriend is about half way through his cycle (to my knowledge it?s his first cycle of injecting, has previously taken some kinds of oral) and about 3 weeks after he started his mood has deteriorated significantly. He usually has some bad mood swings about once or twice a year, but is back to his old self within a week or so. However this time it?s been over a month and he?s just not himself. He says he feels empty and not happy and doesn?t know how to get happily again. I?m curious if what he?s taking would be causing this? I?ve asked him and he thinks it might be exacerbating it ?slightly? but not the main cause.
Wondering if I can get any insights?
I?m not sure if the doses but he?s taking Tren e and sust 250.

Thanks for your help
 

cbbram

Community Leader
VIP Moderator
Yeah Tren can definitely ruin relationships. If he can't handle Tren he needs to drop it ASAP!
 

DylanGemelli

Founding Member
Super Moderator
thats tren for you and he has ZERO BUSINESS using it on a first cycle! he has no clue what hes doing and is only going to have have problems if he doesnt stop now
 

Lucygoosey

New member
Member
Thanks for the reply, I appreciate your time.
It?s nice to know that maybe this is impacting upon him and he hasn?t just decided to stop loving me (I know, such a girl thing to say)
Turns out he?s over half way, only 2 weeks to go, and I know it?s best if he drops it, but he?s too stubborn to do that.
In your opinion is it likely that he?ll return to ?normal? once he finishes? I don?t know all the details of his pct but i know he plans to do it and I think he has hgh and novla.
How long should it take for his moods to balance again?

Sorry I?m asking so many questions, I?m just trying to understand best I can.
 

DylanGemelli

Founding Member
Super Moderator
he has no clue what hes doing... your not hearing people here that know what they are talking about... he needs to stop right now... its not some joke or debatable... its just going to get worse and worse
 

Lucygoosey

New member
Member
Can you explain how? Believe me, Im trying to understand better, and if it were up to me he wouldn?t even be doing this.
 

P0N

Community Leader
VIP Moderator
Yeah tren is notorious for ruining relationships. If he is having emotional side effects, he need ls to stop the tren now.
 

DylanGemelli

Founding Member
Super Moderator
yeah look up tren side effects.. if hes having aggression and emotional issues this early, just wait.. its going to get far worse
 

cbbram

Community Leader
VIP Moderator
He can stop Tren immediately and finish cycle on just Test then PCT like normal. His behavior will slowly go back to normal.
 

Lucygoosey

New member
Member
Thanks for the replies.
I?ve tried to do online research and a lot of what I have found talk about aggression and anger vs what I?m seeing which is more depression. I know that adding hormones is likely to affect mood but I wanted to know if what I was seeing in him is possibly related to his cycle.

Not judgement on what he is doing which i have no control over. Not telling me he needs to stop, which i have no control over. Not judgement on if he is doing it right, which I have no control over.
Just some insight, some information so i can understand better.
 

awm

Isarms VIP
Member
I mean its up to you. We have no idea the amounts he is running but Tren can completely fuck with your hormones and can cause a slew of problems.

Is he taking any AI like aromasin? If he is not controlling his estrogen that could be raging out of control which can also fuck with you mentally.

Is he taking caber? Could also be a prolactin issue.

Like there are a million things that could be going wrong. Has he run bloodwork? If not then he shouldnt even be using steroids.

Again up to you sounds like this isnt going to end well for you if he just wants to do what he is doing and you have to deal with it. Just saying, like I get it hes a grown man and you dont control him but if its making life difficult for you both kinda should discuss.....
 

DylanGemelli

Founding Member
Super Moderator
im not really sure what you want to be honest... i would just say good luck and hopefully it will pass... it may or may not... we are not psychics and based on the info you've given us, you've been given answers to what we have to work with
 

MasonicBodybuilder

Moderator
VIP Moderator
Just be patient with him getting back to normal. It will take some time for his hormones to balance again. Months usually. Not only did he completely suppress his HPTA, but he did so with an extremely harsh steroid, tren. The best thing to do is get off and run a full, comprehensive PCT. Do not cut corners!
 

RUCingdsgainz

VIP Member
Member
Haha ya that?s normal not everyone can handle steroids especially tren! He should def stay away from tren from now on if he decides to do it again. Tren can mess with your mind in a Bad way! That?s one of the reasons I will never do Tren again.
 
Top